# SDR RAIA2019080290001

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 42,783 hours, 26,621 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Arced
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

F/A SMELLS BURNING PLASTIC. NO SMOKE, NO FIRE, PAX REPORTED BURING WIRING SMELL.   NO ODOR DETECTED ON ARRIVAL. INSPECTED GALLEY. FOUND NO BURNT OR DAMAGED COMPONENTS. #1 COFFEE BREWER WAS FOUND UNLATCHED AND UNSEATED. THE CONTACTS SMELLED OF ELECTRICAL ARCING. FOUND THAT BREWER #1 COULD NOT LATCH. CLEARED DEBRIS FROM THE DETENT HOLE IN THE BREWER TRACK. LATCHED AND SECURED. OPS CHECK GOOD.
